# SDR AALA202307200222

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 8,296 hours, 2,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR GUST LOCK DIFFICULT TO OPEN. REMOVED DEBRIS AND LUBRICATED GUST LOCK MECHANISM PER AMM 52-11-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
